# SDR HEEA079337

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N3122G
- Make and model: Skrsky S76A
- Aircraft serial: 760232
- Aircraft time: 12,775 hours
- System (JASC): 3150 · Central Warning
- Part: Panel
- Part number: 7655001001103
- Part serial: 216
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO ENGINE OUT INDICATION ON PILOTS 5 PACK. SCRAPPED.
